# SDR DALA201811306934

- Difficulty date: November 26, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 68,133 hours, 25,819 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Missing
- Location: L2 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 695, L/P 4990597) DURING S/C FOUND L2 DOOR AFT INTERCOSTAL MISSING 1 DOOR STOP FITTING. INSTALLED DOOR STOP FITTING IAW B757 AMM 52-11-00.
